MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO MTS PWLD EXCLUDES FLOOR PLATE; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO MTS PWLD EXCLUDES FLOOR PLATE; STRETCHER, WHEELED
Model Number 639005550003
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was evaluated in the field and the issue was confirmed; there was a broken/damaged component. the device was repaired and returned.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the fastener dropped the cot.There was no patient involvement.

Brand Name
MTS PWLD EXCLUDES FLOOR PLATE
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key10747654
Report Number0001831750-2020-01146
Device Sequence Number3845462
Product Code FPO
UDI-Device Identifier07613327504453
UDI-Public07613327504453
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number639005550003
Device Catalogue Number639005550003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1